# SDR RAIA00802030

- Difficulty date: February 27, 2008
- Submitted: March 3, 2008
- Operation: Air carrier
- Aircraft: N829HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145281
- Aircraft time: 17,040 hours, 14,731 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PRE FLT 5587 - STL - HALF OF THE EMERGENCY LIGHT AT ROW 12 IS INOPERATIVE.  MAINTENANCE SECURED A LOOSE WIRE AT THE AFFECTED LIGHT.
